# SDR IPXA2573470

- Difficulty date: May 3, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5278
- Condition: Corroded
- Location: Bs 583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 583, RBL 45 SEAT TRACK FLANGE CORRODED AT FASTENER HOLES.  CUT OUT SEAT TRACK FROM BS 570 TO 610 RBL 45.  FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-00-52-2R, REPAIR 5.
